# SDR UIE2008F00009

- Difficulty date: June 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650E2
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKING OFF, HEARD AND FELT 2 LOUD BANGS (18 SECONDS AFTER TAKEOFF) EGT WENT TO 962 FOR 3 SECONDS ACCOMPLISHED ENGINE FAILURE AND SEVERE DAMAGE CHECKS.  ENGINE WAS LOCKED AND PERFORMED 3 ENGINE FERRY.  ENGINE WAS REPLACED.  (K)
